# SDR CALA2022091602383

- Difficulty date: September 16, 2022
- Submitted: September 16, 2022
- Operation: Air carrier
- Aircraft: N73251
- Make and model: Boeing 737
- Aircraft serial: 30582
- Aircraft time: 68,695 hours, 24,883 cycles
- System (JASC): 5700 · Wing Structure
- Part: None
- Part number: NA
- Condition: Cracked
- Location: Rbl 15.04
- Stage of operation: IN
- How discovered: O
- Nature of condition: O
- Precautionary procedure: O

## Discrepancy

B737-57-4-1262 SHEAR FITTING AT STA 540 AND RBL 15.04 IS CRACKED SUPPORT TASK NSA EMX 00133 REMOVED AND REPLACED SHEAR FITTING AT STATION 540 AND RBL 15.04 U354653 9/13/2022 DATA WAS TRANSCRIBED FROM NSA EMX N/R 00133 IAW B737-800 SRM 51-40-02 AND BA DWG 111A2000 REV ORIGINAL SEE AND HANGAR N/R 5867295 AND WORK ACCOMPLISHED BY V905004 AND NSA N/R 00133 AND HANGER N/R 5867295 FOR WORK ACCOMPLISHED CIR INSPECTED BY V912634 C/W SSFR REPORT, FORM 46-0024, ENTERED BY UAL INSPECTION INSPECTION COMPLETE
